Some characterizations of neutrosophic G-submodule

Binu R., Paul Isaac


In this paper, we have studied some new features of the algebraic structure G-module in neutrosophic domain and derived the algebraic properties of neutrosophic G-submodules. The quotient of neutrosophic Gsubmodules and restriction of neutrosophic G-submodules to the neutrosophic G-submodules are defined and discussed.

Full Text: PDF

Published: 2019-10-10

How to Cite this Article:

Binu R., Paul Isaac, Some characterizations of neutrosophic G-submodule, J. Math. Comput. Sci., 10 (2020), 27-39

Copyright © 2020 Binu R., Paul Isaac. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS